MAUDE Adverse Event Report: SYNTHES GMBH MAXFRAME AUTOSTRUT (TM) AUTOMATED HEXAPOD CTRL SYS KIT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH MAXFRAME AUTOSTRUT (TM) AUTOMATED HEXAPOD CTRL SYS KIT; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 03.314.000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a maxframe autostrut head unit was being uploaded with a replan.During the testing process of the individual motors, strut 1 would not function properly.The motor on strut 1 would turn but it would keep turning clockwise for about 2-3 seconds.The rest of the struts on this head unit would turn clockwise, then counterclockwise correctly.Then would give the appropriate ¿check mark¿ in the software program.Strut 1 however, kept doing as previously mentioned and did not give the check mark.A new head unit was installed and uploaded with the replan for the patient.All motors functioned properly and the check marks appeared as they were supposed to prior to uploading the program.The program was then uploaded and started.Post op, they replanned with the existing head unit.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6: lot # provided is not a valid number, therefore, the dhr could not be completed.If device is returned or lot number can be confirmed, the dhr will be revisited.The photo investigation revealed that maxframe autostrut(tm)hexapod ctrl kit, the provided evidence was not sufficient to confirm the reported event of does not function.Functionality issues cannot be evaluated through a photo investigation.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the wire exiting motor 1 was significantly kinked.No perforations to the outer jacket.Motors 1-3 were tested.Motor 1 ran for approximately 5 seconds competing almost 2 revolutions.Motors 2 and 3 operated as intended.When i moved the wire to the opposite side of the kink, and retested, the motor worked as intended.This shows there is a loose or frayed wire inside, causing an issue with the encoder circuit.The software worked as intended to protect the patient.After 5 seconds, the motor shots off as intended.The observed condition of the device is consistent with a component failure that was caused by continuous bending of the wires a dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the maxframe autostrut(tm)hexapod ctrl kit would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The drawings reflecting the current and manufactured revisions were reviewed.

Brand Name
MAXFRAME AUTOSTRUT (TM) AUTOMATED HEXAPOD CTRL SYS KIT
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
NEW DEANTRONICS TAIWAN, LTD.
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24592815
Report Number8030965-2026-02508
Device Sequence Number10114982
Product Code KTT
UDI-Device Identifier10886982346872
UDI-Public(01)10886982346872
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202810
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.314.000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown